# SDR HNA2008F00026

- Difficulty date: June 25, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- System (JASC): 2422 · AC Inverter
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TO AT 45 KNOTS DUE TO SECONDARY INVERTER CAUTION LIGHT COMING ON DURING ROLL.  GOT OFF THE RUNWAY AND CALLED MX CONTROL.  DID NOT RETURN TO GATE, MEL WAS ISSUED.  (K)
